Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 32, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    April 13, 2022
    Page range: 1-3
  • Requires Authentication Unlicensed
    Licensed
    The site-perimeter of compositions
    April 13, 2022
    Aubrey Blecher, Charlotte Brennan, Arnold Knopfmacher
    Page range: 75-89
  • Requires Authentication Unlicensed
    Licensed
    Some cardinality estimates for the set of correlation-immune Boolean functions
    April 13, 2022
    Ekaterina K. Karelina
    Page range: 91-96
  • April 13, 2022
    Stepan A. Komkov
    Page range: 97-103
  • April 13, 2022
    Sergey S. Marchenkov, Vasilii A. Prostov
    Page range: 105-114
  • Requires Authentication Unlicensed
    Licensed
    Some families of closed classes in Pk defined by additive formulas
    April 13, 2022
    Dmitry G. Meshchaninov
    Page range: 115-128
  • Requires Authentication Unlicensed
    Licensed
    Finding periods of Zhegalkin polynomials
    April 13, 2022
    Svetlana N. Selezneva
    Page range: 129-138
  • Requires Authentication Unlicensed
    Licensed
    Admissible and Bayes decisions with fuzzy-valued losses
    April 13, 2022
    Alexey S. Shvedov
    Page range: 139-145

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/32/2/html?lang=en
Scroll to top button